Posted by SLS on February 23, 2009, at 16:17:59
In reply to Re: Being Med-Sensitive., posted by NewQuestions on February 23, 2009, at 15:01:39
> After years on SSRI's, I have become severely hypersensitive to:
> 1. B vitamins, magnesium, choline (too activating)
> 2. Amino acids like 5-thp and inositol (more depressed and nauseous within 24 hours)
> 3. Any antidepressant that affects sertonin dompanine or norepinhperine (usually, I experience a boost the first few days (boost of adrenalin?) and after a few weeks every side effect in the book kicks in)
> 4. Benzos (more depressed within 24 hours)
> I do not appear hypersensitive to:
> 1. Most foods
> 2. Caffeine
> 3. Vitamin E (other vitamins?)
> 4. Lamictal
> Some have surmised the cause is a hyperactive glutamatergic system from withdrawal. Does anyone have any other theories?
Who besides me has offered this as a hypothesis? I would love to read what they have to say. Maybe there are similarities in our conclusions and supporting evidence.